Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diarrhea, feeling of pieces of hard feces stuck in rectum, stools with blood. Remedy?

Since last night, I have been experiencing diarrhea . It first started with a sharp pain to the right inguinal region. When I first tried to go to the bathroom last night, it hurt to make a bowel movement and felt like my bowel movement was incomplete. Then, I started having diarrhea but feel as if there is a piece of hard feces stuck near my rectum . Also, every time I went to the restroom last night, there was blood both when I wiped and in the toilet. The blood is bright red. Today, I am still having diarrhea and feeling as if my bowel movements are incomplete. Still feels like there is something hard and stuck... very uncomfortable. There is also still blood when I wipe and in the toilet. I m worried.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  407
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Write your answer hereHello,

Welcome and thank you for posting on HCM
From your description you presenting with signs of severe GIT infection which could be either dysentery (could be caused by amoeba, bacteria/shigellosis etc) or gastroenteritis ( which could be caused by either Enterotoxigenic E. coli, shigellosis, salmonellosis etc), colitis (inflammation of the colon due to infection), inflammatory bowel diseases, food poisoning (rarely causes bloody diarrhea), and other non-inflammatory conditions such as rectoanal bleeding due to hemorrhoid, rectal polyps, anal fissures etc.
These are the most common condition that could cause bloody diarrhea. But I will vote more for dysentery as it is the most likely according to your presentation. What to do now is drink much water if possible with oral rehydration salt.
You will need to visit the ER and possibly see a gastroenterologist. Some blood and stool tests can be done to determine the kind of germs that could have caused the dysentery. A course of antibiotics such as ciprofloxacin or cotrimoxazole (bactrim) or another type depending on your doctor and severity of the diseases.

Hope this helps
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor